Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 115, NWS Cleveland, OH

August 29, 2022Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 29, 2022, 7:02 PM EDT for Seneca County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2022, 7:02 PM EDT (23:02 UTC)
Expired
Aug 29, 2022, 7:45 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Seneca County, OH

The radar

The Cleveland radar (KCLE), 119 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 4:13 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

944 
WUUS51 KCLE 292302
SVRCLE
OHC147-292345-
/O.NEW.KCLE.SV.W.0115.220829T2302Z-220829T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
702 PM EDT Mon Aug 29 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Seneca County in northwestern Ohio...

* Until 745 PM EDT.

* At 701 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Tiffin to near Vanlue, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Tiffin, Green Springs, Bloomville, New Riegel, Attica, Bettsville,
  Republic, Flat Rock, Bascom and Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Strong winds will proceed the heavy rain with this thunderstorm. 

&&

LAT...LON 4106 8342 4125 8331 4125 8284 4100 8283
      4099 8328 4100 8342
TIME...MOT...LOC 2301Z 274DEG 41KT 4124 8325 4101 8343 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
2 follow-up statements
618 
WWUS51 KCLE 292329
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
729 PM EDT Mon Aug 29 2022

OHC147-292345-
/O.CON.KCLE.SV.W.0115.000000T0000Z-220829T2345Z/
Seneca OH-
729 PM EDT Mon Aug 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SENECA COUNTY...

At 728 PM EDT, severe thunderstorms were located along a line
extending from near Bellevue to near Bloomville, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Tiffin, Green Springs, Bloomville, Attica, Republic and Flat Rock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Strong winds will proceed the heavy rain with these storms.

&&

LAT...LON 4125 8311 4125 8284 4100 8283 4099 8329
      4099 8333
TIME...MOT...LOC 2328Z 270DEG 41KT 4122 8285 4099 8303 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
156 
WWUS51 KCLE 292344
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
744 PM EDT Mon Aug 29 2022

OHC147-292353-
/O.EXP.KCLE.SV.W.0115.000000T0000Z-220829T2345Z/
Seneca OH-
744 PM EDT Mon Aug 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SENECA COUNTY WILL EXPIRE AT
745 PM EDT...
    
The storms which prompted the warning have weakened below severe 
limits and are exiting the warned area. Therefore, the warning will 
be allowed to expire.

LAT...LON 4125 8311 4125 8284 4100 8283 4099 8329
      4099 8333
TIME...MOT...LOC 2343Z 270DEG 41KT 4121 8264 4098 8282 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:30 PM EDT, 32 minutes earlier.

Area forecast discussion, Aug 29, 6:30 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
630 PM EDT Mon Aug 29 2022

.SYNOPSIS...
A cold front will approach from the west tonight before
sweeping east across the area Tuesday. The front will be
followed by a secondary cold front Wednesday night into Thursday
and high pressure will return through Friday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
6:30 PM Update...
Line of strong to severe thunderstorms is marching east through
NW Ohio. This convection is moving faster than most CAMs
indicated, so updated PoPs to likely/categorical earlier this
evening from west to east. We are getting reports of widespread
wind damage across Lucas County, and a 51 knot gust was measured
at TOL. Expect the wind threat to persist at least as far east
as the Islands to about Vermilion as the well established cold
pool propagates into MLCAPE averaging 2000-3000 J/Kg and DCAPE
values of 1300-1500 J/Kg despite only 15-25 knots of effective
shear. Still questioning if the line will remain severe farther
east into north central and NE Ohio. MLCAPE and DCAPE values
steadily drop with eastward extent, and the line is outrunning
the upper support. Expect that at least gusty winds over 40
knots and brief heavy rain will make it through these areas in
the next 2 hours though given the cold pool organization. Once
this line clears after about 00Z, periods of showers will linger
through the night as the cold front and upper trough axis
gradually move into the region with the right entrance of a
80-90 knot H3 jet streak aiding in shower production, so kept
widespread likely PoPs through the night. The rest of the
forecast remains on track.

Original Discussion...

Unsettled weather will persist through tonight as additional
rounds of convection move across the area. A lull in activity is
anticipated before the MCS currently across northern Illinois
and southeastern Michigan moves east this evening. Currently
thinking it will begin to creep into the area sometime between
21Z and 23Z. Although the MCS should weaken and become less
organized as it moves east into a region with less favorable
shear, MLCAPE values of 2000-3000 J/kg, dew points in the low to
mid 70s, and effective bulk shear values of 20 to 25 knots will
support a threat of damaging wind gusts and localized
torrential rain/flooding, especially in western zones. Guidance
is still a bit inconsistent with the eastward extent of the
convection; it's possible that it weakens across the area and
leaves behind a boundary to allow additional convection to
blossom overnight. There's still quite spread in guidance with
any overnight precip, so opted for broad likely PoPs that will
likely be refined in subsequent updates. The severe threat
should diminish with the initial round of convection, but the
heavy rain threat may persist.

Scattered showers and isolated thunderstorms will persist
through late Thursday morning or early afternoon before tapering
off from west to east as a cold front moves east across the CWA.
By Tuesday evening, the vast majority of the precip will exit
to the east with cold air advection developing in the front's
wake. Lingering troughing and cold air aloft may result in
scattered lake- enhanced showers across NW PA and extreme NE OH
through the end of the near term period.

Tonight's lows will manage to fall into the (still unseasonably
warm) upper 60s to lower 70s, but it will still feel quite muggy
with dew points in the upper 60s to lower 70s. Tuesday's highs
will climb into the mid to upper 70s to lower 80s and expect a
noticeable cool-down Tuesday night as lows drop into the upper 50s
to lower 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Generally quiet and cooler weather is expected through the
short term period as a reinforcing cold front will move south
across the Great Lakes Wednesday night into Thursday.

For the beginning of the short term period, some lingering lake-
effect rain showers and/or clouds are possible across NE OH into NW
PA Wednesday morning with gradual clearing expected through the
afternoon hours. Another trough will swing south across the eastern
Great Lakes Wednesday night into Thursday, extending a reinforcing
cold front across the area. At this time, precipitation is not
expected, though could see some brief increase in cloud cover across
NE OH and NW PA overnight.

Cooler and drier weather will return for Thursday, with highs
generally in the low to mid 70s. Slightly warmer weather in the
upper 70s to perhaps 80 is possible across NW OH. The seasonably-
cool weather will continue into Thursday night, with most places
dropping into the low 50s with perhaps some upper 40s possible
across inland NW PA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The generally weather pattern is expected to continue through the
long term period, characterized by generally weak, zonal upper-level
flow under surface high pressure. A weak upper trough axis will
extend a cold front south across the region late Saturday into
Sunday which could result in some isolated shower activity, though
confidence remains low on coverage and intensity at this time.

Average to slightly above average temperatures are expected through
the long term period. The warmest day will be on Saturday ahead of
the upper trough/cold frontal passage with temperatures in the mid
to upper 80s, though low-level moisture and surface dew points will
remain seasonably low.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
VFR is expected through the remainder of the afternoon before a
line of thunderstorms moves east into the local area this
evening. Still some uncertainty in the precip chances at each
terminal, but the highest rain chances are at KTOL this evening.
Any storms that move over terminals will produce non-VFR
visibilities and perhaps gusty, erratic winds. Scattered showers
and isolated thunderstorms may linger through Tuesday morning
with MVFR possibly developing at southern and eastern terminals
as a cold front approaches from the west. Showers should taper
off from west to east as the cold front starts to cross the CWA
late in the TAF period.

South to southwest winds 8 to 14 knots with gusts to 22 knots
are anticipated through this evening before diminishing to 5 to
10 knots overnight.

Outlook...Non-VFR possible in isolated showers across NW PA and
far NE OH through early Wednesday.

&&

.MARINE...
Generally southwest winds of 15 to 20 knots will continue through
the rest of this evening and overnight, gradually shifting towards
the west on Tuesday. A strong cold front will eventually arrive
across the lake Tuesday evening, shifting winds towards the
northwest, around 20 knots. A Small Craft Advisory will likely be
needed for late Tuesday evening through Wednesday morning for much
of the central and eastern basin of the lake. Westerly flow of 15 to
20 knots will persist across the lake Wednesday afternoon, with
another weak cold front arriving Wednesday night into Thursday,
shifting winds once again towards the northwest and north, but
diminishing to around 10 knots. Weak flow will return for Friday
into Saturday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Garuckas/Maines
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Maines
MARINE...Kahn
Hazardous weather outlook, Aug 29, 4:26 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
426 PM EDT Mon Aug 29 2022

LEZ061-144>149-164>169-OHZ009-010-013-014-019>023-027>033-036>038-
047-PAZ002-003-302030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Erie-Lorain-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
426 PM EDT Mon Aug 29 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through tonight. A few storms may
be strong to severe this evening, with the best chance along and
west
of I-75. Damaging wind gusts and locally heavy rain are the primary
threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-OHZ003-006>008-017-018-302030-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-
426 PM EDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 529 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011-012-089-PAZ001-302030-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
426 PM EDT Mon Aug 29 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through tonight. A few storms may
be strong to severe this evening, with damaging wind gusts and
locally heavy rain being the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate risk of rip currents Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 29, 6:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     2 S KILLBUCK            40.47N 81.99W
08/29/2022                   HOLMES             OH   LAW ENFORCEMENT

            TREE DOWN ON COUNTY RD 53 SOUTH OF US 62.
            TIME ESTIMATED VIA RADAR.

&&

MAINES
Special weather statement, Aug 29, 6:36 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
636 PM EDT Mon Aug 29 2022

OHZ018-027-292345-
Seneca OH-Wyandot OH-
636 PM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of Seneca and Wyandot
Counties through 745 PM EDT...

At 635 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fostoria to near Alger. Movement was east
at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tiffin, Fostoria, Upper Sandusky, Forest, Green Springs, Bloomville,
Sycamore, Morral, New Riegel, Marseilles, Carey, Attica, Nevada,
Bettsville, Republic, Wharton, Harpster, Kirby, Flat Rock and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4090 8351 4091 8348 4098 8346 4101 8342
      4125 8342 4125 8284 4099 8283 4099 8311
      4070 8312 4069 8344 4070 8344 4070 8349
      4081 8350 4082 8352
TIME...MOT...LOC 2235Z 265DEG 34KT 4117 8348 4065 8382

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sullivan
Local storm report, Aug 29, 6:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     MARINE TSTM WIND 1 W HARBOR VIEW         41.69N 83.47W
08/29/2022  M45 MPH          LUCAS              OH   BUOY

            BUOY STATION THRO1 TOLEDO, OH.

&&

MAINES
Special weather statement, Aug 29, 6:52 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
652 PM EDT Mon Aug 29 2022

OHZ030>032-038-292345-
Holmes OH-Stark OH-Wayne OH-Ashland OH-
652 PM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of southeastern Ashland,
southern Stark, southern Wayne and northern Holmes Counties through
745 PM EDT...

At 652 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Loudonville to Holmesville to near Dover.
Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Wooster, Massillon, Minerva, Loudonville, Brewster, Navarre,
Dalton, Shreve, Waynesburg, East Sparta, Holmesville, Wilmot, Mount
Eaton, Winesburg, East Canton, Apple Creek, Beach City, Perrysville
and Meyers Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4062 8234 4069 8234 4083 8212 4081 8128
      4079 8109 4073 8109 4072 8124 4065 8124
      4065 8144 4066 8144 4063 8167 4058 8167
TIME...MOT...LOC 2252Z 252DEG 25KT 4064 8226 4063 8192 4059 8142

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Local storm report, Aug 29, 6:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
656 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     1 SE WATERVILLE         41.48N 83.72W
08/29/2022                   WOOD               OH   LAW ENFORCEMENT

            LARGE BRANCH BLOCKING ROAD. TIME ESTIMATED
            VIA RADAR.

&&

MAINES
Local storm report, Aug 29, 7:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EDT MON AUG 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     SYLVANIA                41.70N 83.69W
08/29/2022                   LUCAS              OH   BROADCAST MEDIA

            MULTIPLE LARGE TREES UPROOTED. TIME
            ESTIMATED VIA RADAR.

&&

MAINES

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 11:59 AM EDTSpecial Weather StatementCLEMahoning46 min
Aug 29, 12:51 PM EDTSpecial Weather StatementCLEMahoning39 min
Aug 29, 5:39 PM EDTSpecial Marine WarningCLE2 hr
Aug 29, 5:43 PM EDTSpecial Weather StatementCLEKnox47 min
Aug 29, 5:47 PM EDTSevere Thunderstorm WarningCLELucas, Wood58 min
Aug 29, 6:02 PM EDTSpecial Weather StatementCLEHancock43 min
Aug 29, 6:02 PM EDTSpecial Weather StatementCLEHancock43 min
Aug 29, 6:08 PM EDTSpecial Weather StatementCLEHolmes52 min
Aug 29, 6:09 PM EDTSevere Thunderstorm WarningCLEHancock51 min
Aug 29, 6:24 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky66 min
Aug 29, 6:36 PM EDTSpecial Weather StatementCLESeneca, Wyandot69 min
Aug 29, 6:50 PM EDTSpecial Marine WarningCLE115 min
Aug 29, 6:52 PM EDTSpecial Weather StatementCLEWayne53 min
Aug 29, 7:08 PM EDTSevere Thunderstorm WarningCLEErie, Huron52 min
Aug 29, 7:19 PM EDTSpecial Weather StatementCLECrawford, Marion56 min
Aug 29, 7:36 PM EDTSpecial Marine WarningCLE114 min
Aug 29, 7:36 PM EDTSpecial Weather StatementCLELorain54 min
Aug 29, 7:56 PM EDTSpecial Weather StatementCLEAshland, Huron, Richland64 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.